Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




86 Publications

2020 | Conference Paper | IST-REx-ID: 7806 | OA
Filakovský, M., Wagner, U., & Zhechev, S. Y. (2020). Embeddability of simplicial complexes is undecidable. In Proceedings of the Annual ACM-SIAM Symposium on Discrete Algorithms (Vol. 2020–January, pp. 767–785). Salt Lake City, UT, United States: SIAM. https://doi.org/10.1137/1.9781611975994.47
View | DOI | Download Published Version (ext.)
 
2020 | Conference Paper | IST-REx-ID: 7807 | OA
Wagner, U., & Welzl, E. (2020). Connectivity of triangulation flip graphs in the plane (Part I: Edge flips). In Proceedings of the Annual ACM-SIAM Symposium on Discrete Algorithms (Vol. 2020–January, pp. 2823–2841). Salt Lake City, UT, United States: SIAM. https://doi.org/10.1137/1.9781611975994.172
View | DOI | Download Submitted Version (ext.) | arXiv
 
2020 | Thesis | IST-REx-ID: 7944 | OA
Masárová, Z. (2020). Reconfiguration problems. IST Austria. https://doi.org/10.15479/AT:ISTA:7944
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 6563 | OA
Filakovský, M., & Vokřínek, L. (2020). Are two given maps homotopic? An algorithmic viewpoint. Foundations of Computational Mathematics, 20, 311–330. https://doi.org/10.1007/s10208-019-09419-x
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7960 | OA
Kalai, G., & Patakova, Z. (2020). Intersection patterns of planar sets. Discrete and Computational Geometry. https://doi.org/10.1007/s00454-020-00205-z
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Conference Paper | IST-REx-ID: 7989 | OA
Patakova, Z. (2020). Bounding radon number via Betti numbers. In 36th International Symposium on Computational Geometry (Vol. 164, p. 61:1-61:13). Zürich, Switzerland: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.SoCG.2020.61
View | Files available | DOI | arXiv
 
2020 | Conference Paper | IST-REx-ID: 7990 | OA
Wagner, U., & Welzl, E. (2020). Connectivity of triangulation flip graphs in the plane (Part II: Bistellar flips). In 36th International Symposium on Computational Geometry (Vol. 164). Zürich, Switzerland: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.SoCG.2020.67
View | Files available | DOI | arXiv
 
2020 | Conference Paper | IST-REx-ID: 7991 | OA
Avvakumov, S., & Nivasch, G. (2020). Homotopic curve shortening and the affine curve-shortening flow. In 36th International Symposium on Computational Geometry (Vol. 164, p. 12:1-12:15). Zürich, Switzerland: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.SoCG.2020.12
View | Files available | DOI | arXiv
 
2020 | Conference Paper | IST-REx-ID: 7992 | OA
Patakova, Z., Tancer, M., & Wagner, U. (2020). Barycentric cuts through a convex body. In 36th International Symposium on Computational Geometry (Vol. 164). Zürich, Switzerland: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.SoCG.2020.62
View | Files available | DOI | arXiv
 
2020 | Conference Paper | IST-REx-ID: 7994 | OA
Arroyo Guevara, A. M., Bensmail, J., & Bruce Richter, R. (2020). Extending drawings of graphs to arrangements of pseudolines. In 36th International Symposium on Computational Geometry (Vol. 164). Zürich, Switzerland: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.SoCG.2020.9
View | Files available | DOI | arXiv
 
2020 | Thesis | IST-REx-ID: 8032 | OA
Huszár, K. (2020). Combinatorial width parameters for 3-dimensional manifolds. IST Austria. https://doi.org/10.15479/AT:ISTA:8032
View | Files available | DOI
 
2020 | Thesis | IST-REx-ID: 8156 | OA
Avvakumov, S. (2020). Topological methods in geometry and discrete mathematics. IST Austria. https://doi.org/10.15479/AT:ISTA:8156
View | Files available | DOI
 
2019 | Conference Paper | IST-REx-ID: 7230 | OA
Arroyo Guevara, A. M., Derka, M., & Parada, I. (2019). Extending simple drawings. In Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics) (Vol. 11904, pp. 230–243). Prague, Czech Republic: Springer Nature. https://doi.org/10.1007/978-3-030-35802-0_18
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Conference Paper | IST-REx-ID: 7401 | OA
Fulek, R., & Kyncl, J. (2019). Z_2-Genus of graphs and minimum rank of partial symmetric matrices. In 35th International Symposium on Computational Geometry (SoCG 2019) (Vol. 129). Portland, OR, United States: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPICS.SOCG.2019.39
View | Files available | DOI | arXiv
 
2019 | Preprint | IST-REx-ID: 7950 | OA
Biniaz, A., Jain, K., Lubiw, A., Masárová, Z., Miltzow, T., Mondal, D., … Turcotte, A. (n.d.). Token swapping on trees. ArXiv:1903.06981. ArXiv.
View | Files available | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 5790 | OA
Chaplick, S., Fulek, R., & Klavík, P. (2019). Extending partial representations of circle graphs. Journal of Graph Theory, 91(4), 365–394. https://doi.org/10.1002/jgt.22436
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 5857 | OA
Fulek, R., & Pach, J. (2019). Thrackles: An improved upper bound. Discrete Applied Mathematics, 259(4), 266–231. https://doi.org/10.1016/j.dam.2018.12.025
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 5986 | OA
Lubiw, A., Masárová, Z., & Wagner, U. (2019). A proof of the orbit conjecture for flipping edge-labelled triangulations. Discrete & Computational Geometry, 61(4), 880–898. https://doi.org/10.1007/s00454-018-0035-8
View | Files available | DOI | arXiv
 
2019 | Conference Paper | IST-REx-ID: 6556 | OA
Huszár, K., & Spreer, J. (2019). 3-manifold triangulations with small treewidth. In 35th International Symposium on Computational Geometry (SoCG 2019) (Vol. 129, p. 44:1-44:20). Portland, Oregon, United States: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.SoCG.2019.44
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 6638 | OA
Silva, A., Arroyo Guevara, A. M., Richter, B., & Lee, O. (2019). Graphs with at most one crossing. Discrete Mathematics, 342(11), 3201–3207. https://doi.org/10.1016/j.disc.2019.06.031
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Conference Paper | IST-REx-ID: 6647 | OA
Fulek, R., Gärtner, B., Kupavskii, A., Valtr, P., & Wagner, U. (2019). The crossing Tverberg theorem. In 35th International Symposium on Computational Geometry (Vol. 129, p. 38:1-38:13). Portland, OR, United States: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPICS.SOCG.2019.38
View | Files available | DOI | arXiv
 
2019 | Thesis | IST-REx-ID: 6681 | OA
Zhechev, S. Y. (2019). Algorithmic aspects of homotopy theory and embeddability. IST Austria. https://doi.org/10.15479/AT:ISTA:6681
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6982 | OA
Akitaya, H., Fulek, R., & Tóth, C. (2019). Recognizing weak embeddings of graphs. ACM Transactions on Algorithms, 15(4). https://doi.org/10.1145/3344549
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 7034 | OA
Fulek, R., & Kynčl, J. (2019). Counterexample to an extension of the Hanani-Tutte theorem on the surface of genus 4. Combinatorica, 39(6), 1267–1279. https://doi.org/10.1007/s00493-019-3905-7
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 7093 | OA
Huszár, K., Spreer, J., & Wagner, U. (2019). On the treewidth of triangulated 3-manifolds. Journal of Computational Geometry, 10(2), 70–98. https://doi.org/10.20382/JOGC.V10I2A5
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 7108 | OA
Goaoc, X., Patak, P., Patakova, Z., Tancer, M., & Wagner, U. (2019). Shellability is NP-complete. Journal of the ACM, 66(3). https://doi.org/10.1145/3314024
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2019 | Preprint | IST-REx-ID: 8182 | OA
Avvakumov, S., & Kudrya, S. (n.d.). Vanishing of all equivariant obstructions and the mapping degree. ArXiv:1910.12628. arXiv.
View | Files available | Download Preprint (ext.) | arXiv
 
2019 | Preprint | IST-REx-ID: 8184 | OA
Avvakumov, S., Karasev, R., & Skopenkov, A. (n.d.). Stronger counterexamples to the topological Tverberg conjecture. ArXiv:1908.08731. arXiv.
View | Files available | Download Preprint (ext.) | arXiv
 
2019 | Preprint | IST-REx-ID: 8185 | OA
Avvakumov, S., & Karasev, R. (n.d.). Envy-free division using mapping degree. arXiv.
View | Files available | Download Preprint (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 742 | OA
Dotterrer, D., Kaufman, T., & Wagner, U. (2018). On expansion and topological overlap. Geometriae Dedicata, 195(1), 307–317. https://doi.org/10.1007/s10711-017-0291-4
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 425 | OA
Matoušek, J., Sedgwick, E., Tancer, M., & Wagner, U. (2018). Embeddability in the 3-Sphere is decidable. Journal of the ACM, 65(1), 5. https://doi.org/10.1145/3078632
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2018 | Conference Paper | IST-REx-ID: 433 | OA
Fulek, R., & Pach, J. (2018). Thrackles: An improved upper bound (Vol. 10692, pp. 160–166). Presented at the GD 2017: Graph Drawing and Network Visualization, Boston, MA, United States: Springer. https://doi.org/10.1007/978-3-319-73915-1_14
View | Files available | DOI | Download Submitted Version (ext.) | arXiv
 
2018 | Conference Paper | IST-REx-ID: 5791 | OA
Fulek, R., & Tóth, C. D. (2018). Crossing minimization in perturbed drawings (Vol. 11282, pp. 229–241). Presented at the Graph Drawing and Network Visualization, Barcelona, Spain: Springer. https://doi.org/10.1007/978-3-030-04414-5_16
View | DOI | Download Preprint (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 5960 | OA
Rohou, S., Franek, P., Aubry, C., & Jaulin, L. (2018). Proving the existence of loops in robot trajectories. The International Journal of Robotics Research, 37(12), 1500–1516. https://doi.org/10.1177/0278364918808367
View | DOI | Download Preprint (ext.) | arXiv
 
2018 | Conference Paper | IST-REx-ID: 285 | OA
Huszár, K., Spreer, J., & Wagner, U. (2018). On the treewidth of triangulated 3-manifolds (Vol. 99). Presented at the SoCG: Symposium on Computational Geometry, Budapest, Hungary: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.SoCG.2018.46
View | Files available | DOI | arXiv
 
2018 | Conference Paper | IST-REx-ID: 309 | OA
Akitaya, H., Fulek, R., & Tóth, C. (2018). Recognizing weak embeddings of graphs (pp. 274–292). Presented at the SODA: Symposium on Discrete Algorithms, New Orleans, LA, USA: ACM. https://doi.org/10.1137/1.9781611975031.20
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 6355 | OA
Akopyan, A., & Avvakumov, S. (2018). Any cyclic quadrilateral can be inscribed in any closed convex smooth curve. Forum of Mathematics, Sigma, 6. https://doi.org/10.1017/fms.2018.7
View | Files available | DOI | arXiv
 
2018 | Journal Article | IST-REx-ID: 6774 | OA
Filakovský, M., Franek, P., Wagner, U., & Zhechev, S. Y. (2018). Computing simplicial representatives of homotopy group elements. Journal of Applied and Computational Topology, 2(3–4), 177–231. https://doi.org/10.1007/s41468-018-0021-5
View | Files available | DOI
 
2018 | Conference Paper | IST-REx-ID: 184 | OA
Goaoc, X., Paták, P., Patakova, Z., Tancer, M., & Wagner, U. (2018). Shellability is NP-complete (Vol. 99, p. 41:1-41:16). Presented at the SoCG: Symposium on Computational Geometry, Budapest, Hungary: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.SoCG.2018.41
View | Files available | DOI
 
2018 | Conference Paper | IST-REx-ID: 185 | OA
Fulek, R., & Kynčl, J. (2018). Hanani-Tutte for approximating maps of graphs (Vol. 99). Presented at the SoCG: Symposium on Computational Geometry, Budapest, Hungary: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.SoCG.2018.39
View | Files available | DOI
 
2018 | Conference Paper | IST-REx-ID: 186 | OA
Fulek, R., & Kynčl, J. (2018). The ℤ2-Genus of Kuratowski minors (Vol. 99, pp. 401–4014). Presented at the SoCG: Symposium on Computational Geometry, Budapest, Hungary: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.SoCG.2018.40
View | DOI | Download Submitted Version (ext.) | arXiv
 
2017 | Journal Article | IST-REx-ID: 793 | OA
Fulek, R., Mojarrad, H., Naszódi, M., Solymosi, J., Stich, S., & Szedlák, M. (2017). On the existence of ordinary triangles. Computational Geometry: Theory and Applications, 66, 28–31. https://doi.org/10.1016/j.comgeo.2017.07.002
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 794 | OA
Fulek, R. (2017). C-planarity of embedded cyclic c-graphs. Computational Geometry: Theory and Applications, 66, 1–13. https://doi.org/10.1016/j.comgeo.2017.06.016
View | Files available | DOI | Download Preprint (ext.)
 
2017 | Journal Article | IST-REx-ID: 795 | OA
Fulek, R., Kynčl, J., & Pálvölgyi, D. (2017). Unified Hanani Tutte theorem. Electronic Journal of Combinatorics, 24(3).
View | Files available
 
2017 | Book Chapter | IST-REx-ID: 424 | OA
Goaoc, X., Paták, P., Patakova, Z., Tancer, M., & Wagner, U. (2017). Bounding helly numbers via betti numbers. In M. Loebl, J. Nešetřil, & R. Thomas (Eds.), A Journey through Discrete Mathematics: A Tribute to Jiri Matousek (pp. 407–447). Springer. https://doi.org/10.1007/978-3-319-44479-6_17
View | Files available | DOI | Download Published Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 534 | OA
Burton, B., De Mesmay, A. N., & Wagner, U. (2017). Finding non-orientable surfaces in 3-Manifolds. Discrete & Computational Geometry, 58(4), 871–888. https://doi.org/10.1007/s00454-017-9900-0
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2017 | Journal Article | IST-REx-ID: 568 | OA
Franek, P., & Krcál, M. (2017). Persistence of zero sets. Homology, Homotopy and Applications, 19(2), 313–342. https://doi.org/10.4310/HHA.2017.v19.n2.a16
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 610 | OA
Goaoc, X., Mabillard, I., Paták, P., Patakova, Z., Tancer, M., & Wagner, U. (2017). On generalized Heawood inequalities for manifolds: A van Kampen–Flores type nonembeddability result. Israel Journal of Mathematics, 222(2), 841–866. https://doi.org/10.1007/s11856-017-1607-7
View | Files available | DOI | Download Preprint (ext.)
 
2017 | Conference Paper | IST-REx-ID: 6517 | OA
Fulek, R. (2017). Embedding graphs into embedded graphs (Vol. 92). Presented at the ISAAC: International Symposium on Algorithms and Computation, Phuket, Thailand: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPICS.ISAAC.2017.34
View | Files available | DOI
 
2017 | Conference Paper | IST-REx-ID: 683 | OA
Lubiw, A., Masárová, Z., & Wagner, U. (2017). A proof of the orbit conjecture for flipping edge labelled triangulations (Vol. 77). Presented at the SoCG: Symposium on Computational Geometry, Brisbane, Australia: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.SoCG.2017.49
View | Files available | DOI
 

Search

Display / Sort

Citation Style: APA

Export / Embed